# SDR COMA0360287

- Difficulty date: June 14, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 3,962 hours, 3,712 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Inst Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WENT TO FULL NOSE LEFT WITH NO CREW COMMAND.  REPLACED THE RUDDER TRIM CONTROL PANEL.
